# SDR DL73K020341

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 52,233 hours, 40,107 cycles
- Engine: Pwa JT8D*
- Engine time: 70,354 hours, 51,577 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 70,354 hours, 51,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL QUANTITY INDICATOR SLOWLY DROPPED TO 0.0 OIL PSI.   OIL TEMPERATURE REMAINED WITHIN THE NORMAL OPERATING LIMITS.   OIL PRESSURE, LOW YELLOW ARC AND FLICKERING OIL FILTER BYPASS LIGHT.  ENGINE SHUTDOWN.   FOUND STARTER GARLOCK SEAL LEAKING.  REPLACED SAME.   LEAK CK GOOD
